I was started on Lisinopril in early November. It is now the end of December and I have not had a period yet. I took it to relieve pressure on my kidneys because I have chronic kidney failure and solitary kidney. I was wondering if it was the drug that effected my periods because usually they are regular to the day and time of day...I do not take any contraceptives or any other drugs or anything that could effect my periods.
I can't find any other reason that my period wouldn't be happening. Nothing has changed in my life but the drug. I am so glad someone else has had this symptom because I was beginning to worry maybe something else was wrong unrelated....View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.